MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM-P; AMISTEM-P STD STEM SIZE 4

MEDACTA INTERNATIONAL SA AMISTEM-P; AMISTEM-P STD STEM SIZE 4
Model Number 01.18.404
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
At about 2 months from primary the patient came in reporting pain due to a subsided stem and the cause is reported to be an undersized stem.The surgeon revised the medacta stem and head with medacta components and revised the medacta liner and cup with competitor components.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 14-jan-2024.Lot 2340482: (b)(4) items manufactured and released on 04-03-2024.Expiration date: 2029-02-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Based on the information available no definitive root cause can be established.Information received report that the cause of the subsidence could be an undersized stem although this could not be confirmed.The device history record review does not indicate any potential manufacturing related issue and there is no indication that any potential issue with the device may have caused or contributed to the event.

Brand Name
AMISTEM-P
Common Device Name
AMISTEM-P STD STEM SIZE 4
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21354288
Report Number3005180920-2025-00025
Device Sequence Number15690958
Product Code LPH
UDI-Device Identifier07630040720038
UDI-Public07630040720038
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.18.404
Device Lot Number2340482
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2025
Initial Report FDA Received Date02/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient RaceWhite